Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Constant bleeding after abortion, sudden swelling in feet, tingling sensation. Should I be worried?

hi! I had an abortion 16 days ago.. i m still bleeding , not heavily but constantly. I have been active and going to work sometimes for long hours. since yesterday my feel have become very swollen so much that my shoes feel snug. also some tinkling sensation in my feel and legs. please let me know if there is anything i should worry about. Thank you
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  679
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
Minor amount of bleeding / spotting is normal for upto 2 - 3 weeks following an abortion.
However, post any kind of medical / surgical abortion, it is mandatory to have a follow up visit with your gynecologist to confirm that the procedure is complete and the uterine cavity is empty. An ultrasound will confirm this.
Regarding your swelling and tingling, I think you should evaluate your blood pressure, because pedal edema could be because of high blood pressure.
Also tingling in the limbs could be because of vitamin B complex deficiency, or early diabetes.
Sometimes, standing and working for prolonged periods, particularly post an abortion, can cause edema in the feet.
Take care.
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor